# SDR Y2PA20120524030

- Difficulty date: May 22, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N215US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- Aircraft time: 84,590 hours, 74,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5100303
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN NEXT TO AFT F/A SEAT DOES NOT LIGHT.  MX R & R BATTERIES IN EXIT LIGHT.  OPS CHECKED GOOD IAW MM 33-53-00.  NO DEFECTS NOTED AT THIS TIME.
